# SDR SWAA2022030367082

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 420+16; R.B.L. 24. / [01] EVALUATED CORROSION ON SHIELD BS 420+16 RBL 24 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] LOCATED; DRILLED; INSTALLED NUTPLATES ON NEW FCB SHIELD BS420-440; RBL 24 PER DWG143A0080; SRM 51-40-05-0G-0; AND SRM 51-40-02-0G-0;[04] ADDED PARTS;[05] VERIFIED CORRECTIVE ACTION ENTRY 3. CARD COMPLETE.
